Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 221, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 7:09 PM CDT for 7 counties in Kentucky. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 7:09 PM CDT (00:09 UTC)
- Expired
- May 27, 2017, 7:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Barren County, KY, Cumberland County, KY, Green County, KY, Metcalfe County, KY, Monroe County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:18 PM CDT | HAIL 0.5 | Edmonton, KY | |
| May 27, 7:18 PM CDT | HAIL 0.5 | Glasgow, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2109 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.3
The text
As transmitted.
748
WUUS53 KLMK 280009
SVRLMK
KYC001-009-057-087-169-171-217-280045-
/O.NEW.KLMK.SV.W.0221.170528T0009Z-170528T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
809 PM EDT SAT MAY 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southern Green County in central Kentucky...
Northern Monroe County in south central Kentucky...
South central Taylor County in central Kentucky...
Northwestern Cumberland County in south central Kentucky...
Barren County in south central Kentucky...
Metcalfe County in south central Kentucky...
Southwestern Adair County in south central Kentucky...
* Until 845 PM EDT/745 PM CDT/
* At 808 PM EDT/708 PM CDT/, severe thunderstorms were located along
a line extending from 6 miles southeast of Greensburg to near
Edmonton to near Glasgow, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Glasgow, Columbia, Greensburg, Edmonton, Burkesville, Leslie,
Pickett, Cundiff, Node and Haywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3703 8607 3717 8576 3718 8569 3720 8568
3729 8540 3700 8520 3696 8522 3674 8544
3673 8592
TIME...MOT...LOC 0008Z 328DEG 34KT 3719 8543 3700 8564 3699 8600
HAIL...<.75IN
WIND...60MPH
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:05 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 27, 6:05 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
705 PM EDT Sat May 27 2017
...Updated Forecast and Aviation Discussions...
.Forecast Update...
Issued at 700 PM EDT Sat May 27 2017
Multiple rounds of convection are still expected this evening and
into the overnight hours. The latest models indicate each round
should continue to sink southward as the night wears on. Still the
models have been too quick to push convection southward and
convection has been running mostly west-east along the best
instability gradient. So overall the forecast trends towards models
but not as quickly with overall convection moving southward. There
are many convective boundaries across the area currently as well
which complicates movement of individual storms and storm complexes.
Overall feel the worst severe threat for the next few hours will be
south of a line from Dubois County, IN to Lincoln County, KY. This
area still has the best instability and dcape. Flash Flooding will
be a concern as well as some areas see multiple t-storms this
evening and overnight.
Severe Watch #276 is in effect through 10 pm edt tonight with a PDS
Severe Watch #280 to highlight the area over south central KY of
best chances for concentrated damaging winds. Flash flood watch
remains in effect for much of central KY through Sunday.
&&
.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017
...Severe Weather Chances Continue Through Sunday...
For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.
The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.
Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.
.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017
Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.
A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.
&&
.Aviation...(0Z TAF Update)
Issued at 645 PM EDT Sat May 27 2017
Confidence remains low as far as the details of this forecast, as
the cap has eroded and multiple boundaries have fired across central
Kentucky. SDF and LEX both have TS in the vicinity, and convection
is getting more active near BWG within the last hr as well.
Prevailing ceilings have been VFR, and even in thunderstorms we have
yet to see MVFR ceilings. Storms through the evening will be handled
with TEMPO groups, but will include variable and gusty winds and
take vis down to borderline MVFR/IFR.
After midnight the question becomes where the severe bow echo will
track. Boundaries that are guiding ongoing convection are aligned to
steer the bow echo farther south than previously advertised, so will
hit the winds hardest in BWG with 40 kt gusts included in the TEMPO
for thunderstorms. At SDF and LEX we'll have a prolonged period of
VCTS/CB, with MVFR ceilings just above fuel-alternate around
daybreak Sunday.
Cold front approaches late Sunday, but impacts very much dependent
on how tonight's storms modify the environment, and how quickly the
atmosphere can reload. Believe it will take much of the day to
destabilize, even with many boundaries in the area. Will bring VCTS
into SDF late in the day, as the planning period will encompass more
of that chance. However it should stay north and west of BWG and LEX
until very late in the valid TAF period. Morning MVFR ceilings will
recover to VFR quickly at SDF and LEX, but linger into early
afternoon at BWG.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
038>042-045>049-053>057-061>067-070>078-081-082.
&&
Update...AMS
Short Term...EER
Long Term...EER
Aviation...RASHazardous weather outlook, May 27, 6:06 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 706 PM EDT Sat May 27 2017 KYZ027>030-034>036-038>042-045>049-053>057-062>067-074>078-081-082- 282315- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer- Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 706 PM EDT Sat May 27 2017 /606 PM CDT Sat May 27 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Widespread showers and thunderstorms are expected to move into central Kentucky after midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061-070>073-282315- Butler-Logan-Warren-Simpson-Allen- Including the cities of Morgantown, Russellville, Bowling Green, Franklin, Providence, and Scottsville 606 PM CDT Sat May 27 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Significant damaging winds will be possible late this evening and overnight. Widespread showers and thunderstorms are expected to move into central Kentucky after midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>025-031>033-037-043-282315- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Oldham-Trimble-Henry-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, La Grange, Bedford, Milton, New Castle, Cynthiana, and Carlisle 706 PM EDT Sat May 27 2017 /606 PM CDT Sat May 27 2017/ ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Another round of showers and thunderstorms are expected to move into the area after midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026-282315- Ohio- Including the city of Hartford 606 PM CDT Sat May 27 2017 ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Significant damaging winds are possible later this evening and overnight. Another round of showers and thunderstorms are expected to move into the area after midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS
In the hours before
Special weather statement, May 27, 7:00 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
800 PM EDT SAT MAY 27 2017
KYZ036-037-280030-
Scott-Harrison-
800 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCOTT AND WESTERN
HARRISON COUNTIES...
At 800 PM EDT, a strong thunderstorm was located 14 miles south of
Williamstown, moving east at 15 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Sadieville, Connersville, Alberta, Double Culvert, Renaker, Biddle,
Rutland, Stonewall, Josephine and Porter.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3834 8436 3835 8465 3840 8466 3843 8462
3849 8456 3851 8452 3851 8449 3853 8448
3854 8446 3853 8445 3854 8445 3854 8443
TIME...MOT...LOC 0000Z 260DEG 12KT 3843 8458
EERSpecial weather statement, May 27, 7:01 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
801 PM EDT SAT MAY 27 2017
KYZ024-025-280030-
Meade-Breckinridge-
801 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE AND CENTRAL
BRECKINRIDGE COUNTIES...
At 801 PM EDT/701 PM CDT/, a strong thunderstorm was located near
Hardinsburg, moving northeast at 30 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
Brandenburg, Hardinsburg, Webster, Irvington, Ekron, Guston, Mystic,
Raymond, Garfield and Rock Haven.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1000 PM EDT/900
PM CDT/ for south central Indiana...and central Kentucky.
LAT...LON 3802 8620 3801 8618 3802 8611 3801 8609
3785 8600 3772 8650 3787 8657
TIME...MOT...LOC 0001Z 245DEG 46KT 3786 8640
EBWSpecial weather statement, May 27, 7:02 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
802 PM EDT SAT MAY 27 2017
KYZ064-065-074-076-077-280030-
Metcalf-Taylor-Barren-Adair-Green-
802 PM EDT SAT MAY 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREEN...SOUTH
CENTRAL TAYLOR...NORTHEASTERN BARREN...METCALFE AND ADAIR COUNTIES...
At 802 PM EDT/702 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Greensburg to near Edmonton
to near Glasgow. Movement was southeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Glasgow, Columbia, Greensburg, Edmonton, Pickett, Curtis, Absher,
Node, Coral Hill and Lecta.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3707 8595 3717 8571 3732 8541 3716 8511
3693 8540 3694 8545 3691 8547 3687 8581
TIME...MOT...LOC 0002Z 311DEG 29KT 3722 8541 3706 8561 3703 8591
EERLocal storm report, May 27, 7:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
05/27/2017 TAYLOR KY TRAINED SPOTTER
TREES DOWN AND ROOF BLOWN OFF 2 MILES
NORTHWEST..
&&
SZAPPANOSSpecial weather statement, May 27, 7:04 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
804 PM EDT SAT MAY 27 2017
INZ079-092-KYZ031>033-280030-
Jefferson-Clark-Oldham-Henry-Trimble-
804 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
NORTHEASTERN CLARK...NORTHERN OLDHAM...TRIMBLE AND NORTHWESTERN HENRY
COUNTIES...
At 804 PM EDT, a strong thunderstorm was located 8 miles west of
Bedford, moving east at 30 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
New Castle, Bedford, Pendleton, Owen, Campbellsburg, Bethlehem,
Westport, Oldham, Greenhaven and Otto.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
south central Indiana...and central Kentucky.
LAT...LON 3863 8523 3862 8523 3860 8521 3860 8522
3858 8521 3858 8516 3841 8517 3845 8557
3863 8555 3865 8526
TIME...MOT...LOC 0004Z 273DEG 25KT 3854 8547
EBWLocal storm report, May 27, 7:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
807 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD CAMPBELLSVILLE 37.35N 85.35W
05/27/2017 TAYLOR KY EMERGENCY MNGR
3 WATER RESCUES GOING ON IN CAMPBELLSVILLE.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:00 PM CDT | Special Weather Statement | LMK | Harrison | 30 min |
| May 27, 7:01 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 29 min |
| May 27, 7:02 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 28 min |
| May 27, 7:04 PM CDT | Special Weather Statement | LMK | Trimble | 26 min |
| May 27, 7:12 PM CDT | Severe Thunderstorm Warning | LMK | Russell | 18 min |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 30 min |
| May 27, 7:34 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Green, Metcalfe and 3 more | 3 hr |
| May 27, 7:34 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 26 min |
| May 27, 7:45 PM CDT | Flash Flood Warning | LMK | Clinton, Cumberland | 4 hr |
| May 27, 7:52 PM CDT | Special Weather Statement | LMK | Trimble | 23 min |
| May 27, 8:02 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 28 min |
| May 27, 8:05 PM CDT | Special Weather Statement | LMK | Henry | 25 min |
| May 27, 8:16 PM CDT | Areal Flood Advisory | LMK | Scott | 119 min |
| May 27, 8:25 PM CDT | Special Weather Statement | LMK | Scott | 35 min |
| May 27, 9:00 PM CDT | Flash Flood Warning | LMK | Scott | 3 hr |
| May 27, 10:27 PM CDT | Areal Flood Warning | LMK | Adair, Casey, Taylor | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.